# SDR HALA2009070700284

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 88,754 hours, 17,101 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FRM:27211102 2.5 UNITS RUDDER TRIM REQUIRED IN NOSE R DIRECTION WHILE IN CRUISE.  NOTE: COMPLETED M284 PROCEDURE AND FORM.  INFO NOTED: NO TRIM LIMIT FOR INSERVICE ACFT IAW AMM TASK 27-01-00.  OK TO CONTINUE.  INSPECTED PRIMARY FLIGHT CONTROLS AND TRIM SURFACES, NO DEFECTS NOTED.
